RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 5, Pages 641–655 (Mi mz5735)  

This article is cited in 3 scientific papers (total in 4 papers)

Sets of points of nonemptiness and continuity of the metric projection

S. V. Konyagin


Full text: PDF file (1082 kB)

English version:
Mathematical Notes, 1983, 33:5, 331–338

Bibliographic databases:

Document Type: Article
UDC: 517
Received: 10.08.1981

Citation: S. V. Konyagin, “Sets of points of nonemptiness and continuity of the metric projection”, Mat. Zametki, 33:5 (1983), 641–655; Math. Notes, 33:5 (1983), 331–338

Citation in format AMSBIB
\Bibitem{Kon83}
\by S.~V.~Konyagin
\paper Sets of points of nonemptiness and continuity of the metric projection
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 5
\pages 641--655
\mathnet{http://mi.mathnet.ru/mz5735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=706218}
\zmath{https://zbmath.org/?q=an:0528.41021}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 5
\pages 331--338
\crossref{https://doi.org/10.1007/BF01158278}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RY81000001}


Linking options:
  • http://mi.mathnet.ru/eng/mz5735
  • http://mi.mathnet.ru/eng/mz/v33/i5/p641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Russian Math. Surveys, 51:6 (1996), 1127–1190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    3. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:260
    Full text:95
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019